# SDR SWAA2025120139571

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 32,624 hours, 16,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLAP TRACK TAIL ONE HAS FOUR PULLED FASTENERS AND ONE MISSING FASTENER.   R & R NR 3 TAIL CONE IAW AMM 27-51-18.
